# SDR RAIA2010053000010

- Difficulty date: May 30, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N838HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145321
- Aircraft time: 23,759 hours, 21,147 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE CREW REPORTED RECEIVING A MAIN PITCH TRIM INOP MESSAGE ON THE EICAS.  MAINTENANCE REMOVED AND REPLACED THE HORIZONTAL STABILIZER CONTROL UNIT (HSCU) IAW AMM PROCEDURES.  OPS CHECKED GOOD.
